# SDR AALA20170125002

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,417 hours, 14,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T10601
- Condition: Corroded
- Location: Bs 1197
- Part time: 93,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT AT BS 1197 +66 INCHES IS CORRODED AT LBL 30. REPAIRED SUPPORT IAW SRM 53-00-07-2R-4, FIGURE 201.
